Coloring n-sets red and blue

Research output: Contribution to journalArticle

Abstract

A short proof is given of the following result of J. Beck. Given any m = 2nn 1 3+o(1) sets of cardinality n, there exists a 2-coloring of the underlying points so that no set is monochromatic.

Original languageEnglish (US)
Pages (from-to)112-113
Number of pages2
JournalJournal of Combinatorial Theory, Series A
Volume30
Issue number1
DOIs
StatePublished - 1981

Fingerprint

Coloring
Colouring
Cardinality

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Coloring n-sets red and blue. / Spencer, Joel.

In: Journal of Combinatorial Theory, Series A, Vol. 30, No. 1, 1981, p. 112-113.

Research output: Contribution to journalArticle

@article{85684ebe24444290867a895add96148c,
title = "Coloring n-sets red and blue",
abstract = "A short proof is given of the following result of J. Beck. Given any m = 2nn 1 3+o(1) sets of cardinality n, there exists a 2-coloring of the underlying points so that no set is monochromatic.",
author = "Joel Spencer",
year = "1981",
doi = "10.1016/0097-3165(81)90045-5",
language = "English (US)",
volume = "30",
pages = "112--113",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Coloring n-sets red and blue

AU - Spencer, Joel

PY - 1981

Y1 - 1981

N2 - A short proof is given of the following result of J. Beck. Given any m = 2nn 1 3+o(1) sets of cardinality n, there exists a 2-coloring of the underlying points so that no set is monochromatic.

AB - A short proof is given of the following result of J. Beck. Given any m = 2nn 1 3+o(1) sets of cardinality n, there exists a 2-coloring of the underlying points so that no set is monochromatic.

UR - http://www.scopus.com/inward/record.url?scp=0012636967&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012636967&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(81)90045-5

DO - 10.1016/0097-3165(81)90045-5

M3 - Article

VL - 30

SP - 112

EP - 113

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 1

ER -